RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 747–755 (Mi mz8451)  

This article is cited in 1 scientific paper (total in 1 paper)

Families of general recursive functions without isolated points

Yu. D. Korolkov

Irkutsk State University

Full text: PDF file (745 kB)

English version:
Mathematical Notes, 1979, 26:5, 867–872

Bibliographic databases:

UDC: 517.11
Received: 30.03.1977

Citation: Yu. D. Korolkov, “Families of general recursive functions without isolated points”, Mat. Zametki, 26:5 (1979), 747–755; Math. Notes, 26:5 (1979), 867–872

Citation in format AMSBIB
\Bibitem{Kor79}
\by Yu.~D.~Korolkov
\paper Families of general recursive functions without isolated points
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 747--755
\mathnet{http://mi.mathnet.ru/mz8451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555025}
\zmath{https://zbmath.org/?q=an:0423.03050}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 867--872
\crossref{https://doi.org/10.1007/BF01159198}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000010}


Linking options:
  • http://mi.mathnet.ru/eng/mz8451
  • http://mi.mathnet.ru/eng/mz/v26/i5/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Badaev, A. A. Issakhov, “Some absolute properties of $A$-computable numberings”, Algebra and Logic, 57:4 (2018), 275–288  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020